American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 272 found      Go to page: 1 2 3 4 > >>

[1] Helge Glöckner. Elementary $p$-adic Lie groups have finite construction rank. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xuhua He and Sian Nie. Cocenters and representations of pro-$p$ Hecke algebras. Represent. Theory 21 (2017) 82-105.
Abstract, references, and article information   
View Article: PDF

[3] Jingsong Chai. A weak kernel formula for Bessel functions. Trans. Amer. Math. Soc. 369 (2017) 7139-7167.
Abstract, references, and article information   
View Article: PDF

[4] Jean-François Dat. A functoriality principle for blocks of $p$-adic linear groups. Contemporary Mathematics 691 (2017) 103-131.
Book volume table of contents   
View Article: PDF

[5] Noriyuki Abe. Change of weight theorem for pro-$p$-Iwahori Hecke algebras. Contemporary Mathematics 691 (2017) 1-13.
Book volume table of contents   
View Article: PDF

[6] Enno Nagel. From crystalline to unitary representations. Contemporary Mathematics 691 (2017) 283-335.
Book volume table of contents   
View Article: PDF

[7] Agnès David. Poids de Serre dans la conjecture de Breuil--M\'ezard. Contemporary Mathematics 691 (2017) 133-156.
Book volume table of contents   
View Article: PDF

[8] Ahmed Moussaoui. Proof of the Aubert-Baum-Plymen-Solleveld conjecture for split classical groups. Contemporary Mathematics 691 (2017) 257-281.
Book volume table of contents   
View Article: PDF

[9] Anne-Marie Aubert, Paul Baum, Roger Plymen and Maarten Solleveld. Conjectures about $p$-adic groups and their noncommutative geometry. Contemporary Mathematics 691 (2017) 15-51.
Book volume table of contents   
View Article: PDF

[10] Volker Heiermann and Yeansu Kim. On the generic local Langlands correspondence for $GSpin$ groups. Trans. Amer. Math. Soc. 369 (2017) 4275-4291.
Abstract, references, and article information   
View Article: PDF

[11] Dihua Jiang, Baiying Liu and Gordan Savin. Raising nilpotent orbits in wave-front sets. Represent. Theory 20 (2016) 419-450.
Abstract, references, and article information   
View Article: PDF

[12] Niccolò Ronchetti. Local base change via Tate cohomology. Represent. Theory 20 (2016) 263-294.
Abstract, references, and article information   
View Article: PDF

[13] Dubravka Ban and Joseph Hundley. On reducibility of $p$-adic principal series representations of $p$-adic groups. Represent. Theory 20 (2016) 249-262.
Abstract, references, and article information   
View Article: PDF

[14] Tsao-Hsien Chen and Masoud Kamgarpour. Preservation of depth in the local geometric Langlands correspondence. Trans. Amer. Math. Soc. 369 (2017) 1345-1364.
Abstract, references, and article information   
View Article: PDF

[15] Pierre Colmez. Repr\'esentations localement analytiques de ${GL}_2(\mathbf{Q}_p)$ et $(\varphi,\Gamma)$-modules. Represent. Theory 20 (2016) 187-248.
Abstract, references, and article information   
View Article: PDF

[16] N. Abe, G. Henniart, F. Herzig and M.-F. Vignéras. A classification of irreducible admissible mod $p$ representations of $p$-adic reductive groups. J. Amer. Math. Soc. 30 (2017) 495-559.
Abstract, references, and article information   
View Article: PDF

[17] Konstantin Ardakov and Christian Johansson. A canonical dimension estimate for non-split semisimple $p$-adic Lie groups. Represent. Theory 20 (2016) 128-138.
Abstract, references, and article information   
View Article: PDF

[18] Tobias Schmidt and Matthias Strauch. Dimensions of some locally analytic representations. Represent. Theory 20 (2016) 14-38.
Abstract, references, and article information   
View Article: PDF

[19] Moshe Adrian, Baiying Liu, Shaun Stevens and Peng Xu. On the Jacquet Conjecture on the local converse problem for $p$-adic $\mathrm{GL}_N$. Represent. Theory 20 (2016) 1-13.
Abstract, references, and article information   
View Article: PDF

[20] Enno Nagel. Fractional differentiability and unitarity on parabolic inductions. Contemporary Mathematics 665 (2016) 177-197.
Book volume table of contents   
View Article: PDF

[21] Bertin Diarra and Tongobè Mounkoro. Ultrametric continuous linear representations of the compact groups $SL(2, \mathbb{Z}_p)$ and $GL(2, \mathbb{Z}_p )$. Contemporary Mathematics 665 (2016) 41-56.
Book volume table of contents   
View Article: PDF

[22] Wee Teck Gan and Shuichiro Takeda. On the Howe duality conjecture in classical theta correspondence. Contemporary Mathematics 664 (2016) 105-117.
Book volume table of contents   
View Article: PDF

[23] Mahdi Asgari, James W. Cogdell and Freydoon Shahidi. Local transfer and reducibility of induced representations of $p$-adic groups of classical type. Contemporary Mathematics 664 (2016) 1-22.
Book volume table of contents   
View Article: PDF

[24] Hervé Jacquet. Germs for Kloosterman integrals, a review. Contemporary Mathematics 664 (2016) 173-185.
Book volume table of contents   
View Article: PDF

[25] Ju-Lee Kim. A generalized Casselman--Shalika formula on $GL_{N}$. Contemporary Mathematics 664 (2016) 209-223.
Book volume table of contents   
View Article: PDF

[26] A. I. Badulescu and G. Henniart. Shintani relation for base change: unitary and elliptic representations. Contemporary Mathematics 664 (2016) 23-67.
Book volume table of contents   
View Article: PDF

[27] Ralf Meyer. Cuspidal representations of reductive p-adic groups are relatively injective and projective. Represent. Theory 19 (2015) 290-298.
Abstract, references, and article information   
View Article: PDF

[28] Roman Bezrukavnikov and David Kazhdan; \\ With an Appendix by Yakov Varshavsky, Roman Bezrukavnikov and David Kazhdan. Geometry of second adjointness for $p$-adic groups. Represent. Theory 19 (2015) 299-332.
Abstract, references, and article information   
View Article: PDF

[29] Alberto Mínguez and Vincent Sécherre. L'involution de Zelevinski modulo $\ell$. Represent. Theory 19 (2015) 236-262.
Abstract, references, and article information   
View Article: PDF

[30] Wee Teck Gan and Shuichiro Takeda. A proof of the Howe duality conjecture. J. Amer. Math. Soc. 29 (2016) 473-493.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 272 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia